MAUDE Adverse Event Report: ICU MEDICAL, INC. TEGO CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL, INC. TEGO CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Model Number D1005
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
When rn was removing chemo tubing (attached with spiros cap), the rn attached saline flush and noticed that there was a crack in the thread on the yellow portion of the tego cap.

Brand Name
TEGO CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL, INC.
951 calle amanecer
san clemente CA 92673
MDR Report Key13341783
Report Number13341783
Device Sequence Number3958180
Product Code FPA
UDI-Device Identifier00840619069216
UDI-Public00840619069216
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/13/2022
Report Date (Section F) 01/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD1005
Device Catalogue NumberD1005
Device Lot Number5497823
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/25/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/25/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA01/13/2022